Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 629149, 13 pages
http://dx.doi.org/10.1155/2012/629149
Research Article

On Multivalued Nonexpansive Mappings in ℝ-Trees

Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 25 April 2012; Accepted 20 June 2012

Academic Editor: Hong-Kun Xu

Copyright © 2012 K. Samanmit and B. Panyanak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The relationships between nonexpansive, weakly nonexpansive, *-nonexpansive, proximally nonexpansive, proximally continuous, almost lower semicontinuous, and ɛ-semicontinuous mappings in -trees are studied. Convergence theorems for the Ishikawa iteration processes are also discussed.